# SDR DALA2024101009953

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 BENT CROSS BEAM INTERNAL STRUCTURE LOCATED FR30 AND STR38L TO STR38R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSSBEAM AND FASTENERS LOCATED FR30 AND STR38L TO STR38R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0601057)
